Vomiting After Taking Antibiotics To Treat Acne?

Illustration of Vomiting After Taking Antibiotics To Treat Acne?
Illustration: Vomiting After Taking Antibiotics To Treat Acne? hips.hearstapps.com

I want to ask, this morning I took doxycycline antibiotics according to the recommendations of my friend, but after taking the medicine, I was sick and vomited. When I threw up, the medicine came out. The problem is when I vomit the liquid that comes out pink oren. I drink it to get rid of my zits. Already for a long time I was spotty already having various gbsa2 try pimples, but there were pimples

1 Answer:

Good morning, thanks for the question


Doxycycline antibiotics are used to treat several types of infections. These infections include infections of the skin, eyes, airways, severe acne, and for the prevention of malaria. Symptoms of nausea after taking this medicine can arise as mild side effects of the drug. Other symptoms of side effects include decreased appetite, diarrhea, skin rashes, staining of teeth, or being sensitive to light. This medicine can be taken on an empty stomach to minimize nausea complaints. If complaints of vomiting get worse accompanied by complaints of blurred vision, dry mouth, weakness, or loss of consciousness you should temporarily stop taking the drug and consult a doctor immediately. But you should first consult with a dermatologist regarding current acne problems. If you really need antibiotic therapy but can't tolerate one type of antibiotic, your doctor can prescribe another type of antibiotic.


That's all, hope you can help.
Wassalam.

: by

Related Question

Mammography Examination Results On The Breast?

Mammography Examination Results On The Breast?

(11 months ago)

Good afternoon ,, please explain mammography results: cutis and sub cutis are good, papillae mamae are not retraction, grade C density fibroglandular tissue, symmetrical, there is ...

(9 months ago)

...

Pain In The Left Rib Area, When Coughing Or Sneezing ??

Pain In The Left Rib Area, When Coughing Or Sneezing ??

(1 year ago)

In the afternoon, it’s been 2 days if I cough or sneeze in my left rib area, does this have anything to do with mag?...

Leave a Reply

Your email address will not be published. Required fields are marked *